... from crying daily to feeling normal again. Only problem I can't sleep and have no motivation during the day to do anything! I tried taking at night before bed because many people have said it helps with sleep. It didn't help at all. I finally fell asleep at 4:00 AM this morning. Has anyone else had this problem and do you suggest taking it in the morning or keep taking at night? Thanks!!
Yes! I had the same problem as you initially but when I took the Lexapro in the morning I was very drowsy after about 3 hrs. So now I take it around 8. My friend takes it at dinner time. That seems to help... I'm no longer drowsy during the day. I did have to get some medication from my Doctor... Clonazepam... to help with sleep as well but I am getting to the point I can sleep without Clonazepam. It has just taken time to adjust. I did try Melatonin for sleep too... 1 mg which worked well and is an over the counter natural med, but I had some side effects with it & had to discontinue Melatonin. Wishing you luck! We all are different so our bodies may react differently according to the way Lexapro works according to time we take it.
I just wanted to add that I was continuing to have some issues with motivation after starting Lexapro, so my doctor had me add on WelbutrinXL (buprion) generic. This helped with the lack of motivation. I also had some insomnia with both meds, so I take them both as soon as I wake up. Hope this helps! Take Care!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2011 • 4 answers
Posted 10 Jun 2013 • 2 answers
Posted 29 Sep 2014 • 3 answers
Posted 9 Oct 2015 • 1 answer
Posted 28 Nov 2017 • 0 answers